# SDR 20010124CW009

- Difficulty date: January 24, 2001
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N162TC
- Make and model: Cessna 182S
- Aircraft serial: 80164
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Interference
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CHECKING RUDDER TRAVEL,  ELEVATOR WAS IN NEUTRAL POSITION.  WHILE THE RUDDER WAS DEFLECTED FULL IN EITHER DIRECTION, THE ELEVATOR WOULD HIT THE RUDDER WHEN THE ELEVATOR WAS RAISED.  THE RUDDER TRAVEL WAS RIGGED CORRECTLY PER MAINTENANCE MANUAL.  THIS COULD CAUSE THE RUDDER AND ELEVATOR TO JAM IN FLIGHT.
